Please use this identifier to cite or link to this item:
|Title:||Two-point formulae of Euler type|
Pearce, Charles Edward Miller
|Citation:||A N Z I A M Journal, 2002; 44 (2):221-245|
|Publisher:||Australian Mathematics Publishing Association|
|School/Discipline:||School of Mathematical Sciences : Applied Mathematics|
|M. Matic, C. E. M. Pearce and J. Pecaric|
|Abstract:||An analysis is made of quadrature via two-point formulae when the integrand is Lipschitz or of bounded variation. The error estimates are shown to be as good as those found in recent studies using Simpson (three-point) formulae.|
|Description:||© Australian Mathematical Society 2002|
|Appears in Collections:||Applied Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.